# SDR RAIA00602004

- Difficulty date: February 1, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 18,058 hours, 16,772 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT 3545 - PIT - EMERGENCY LIGHTS INOP AT MID CABIN CEILING AND 3B BULKHEAD.  MAINTENANCE RESECURED CONNECTOR TO EMERGENCY BATTERIES.
